Estimates for the best bilinear approximations of the classes $B^r_{p,\theta}$ and singular numbers of integral operators

  • A. S. Romanyuk
  • V. S. Romanyuk

Abstract

We obtain the exact-order estimates for the best bilinear approximations of the Nikol‘ski–Besov classes $B^r_{p,\theta}$ of periodic functions of several variables. We also find the orders for singular numbers of the integral operators with kernels from the classes $B^r_{p,\theta}$.
Published
25.09.2016
How to Cite
RomanyukA. S., and RomanyukV. S. “Estimates for the Best Bilinear Approximations of the Classes $B^r_{p,\theta}$ and Singular Numbers of Integral Operators”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 9, Sept. 2016, pp. 1240-5, http://umj.imath.kiev.ua/index.php/umj/article/view/1917.
Section
Research articles